Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

If you happened to see my topic in the Prescription section, I'm thinking this breakout is from me starting Stievamycin Gel about 2 weeks ago.

I was breakout free while I was on Tetracycline for 3 months...after that I was just left with patches of blackheads on my cheeks and forehead...so my doctor gave me some stievamycin gel (0.025% tretinoin, 4% Erythromycin) to use.

It worked great, my blackheads just came right out, but now I've been developing more small red bumps...but only on one side of my face. It's weird because my left side of my face is nearly clear, just a few blackheads, and my other side has about twice as many blackheads and is the only side that is starting to break-out.

I just don't know what to do. I was finding myself able to face people again without feeling incredibly uncomfortable. Everything was going great...if this breaks out anymore, and if it ISN'T an initial breakout from using the Stievamycin...I don't know how I'm going to handle it again.

Sure, my face isn't as bad as people with severe acne...but still, I can't stand it, it's hard for me to talk to people eye-to-eye...it's hard to even face my family. I always think everyone is looking at my acne. They may not even care, but in my mind that's what I believe is happening, and that's almost as bad as if it was true...

The 'good' side of my face

http://server3.uploadit.org/files/Icelight-IcelightPic02.JPG

The bad side of my face

http://server3.uploadit.org/files/Icelight-IcelightPic01.JPG

Share this post


Link to post
Share on other sites

I was on Stievamycin too, twice actually. I first went on it a little less than a year ago, and it worked fantastically. I then went on it again in late summer/fall and it was noticeably less effective. A bit of a bummer.

But I never got an initial breakout from it. It just made me rather ruddy for a couple weeks. Of course everyone is different, and it seems you can get an initial breakout from anything. I just thought I would tell you about my experience on it, since it isn't a common prescription.

I wouldn't worry about it too much though! It could be something else entirely, like stress, hormones, or a sporadic flare up.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×